×

Final size distributions for epidemics. (English) Zbl 0318.92025


MSC:

92D25 Population dynamics (general)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Bailey, N. T.J., The Mathematical Theory of Epidemics (1957), Griffin: Griffin London · Zbl 0115.37202
[2] Daniels, H. E., Distribution of the total size of an epidemic, Proc. 5th Berkeley Symp. Math. Stat. IV, 281-293 (1967)
[3] Dietz, K., Epidemics and rumours: A survey, J. Roy. Stat. Soc., A130, 505-528 (1967)
[4] Elveback, L.; Ackerman, E.; Gatewood, L.; Fox, J. P., Stochastic two-agent simulation models for a community of families, Am. J. Epid., 93, No. 4, 267-280 (1971)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.